DId these probems begin 6 years ago after you finished tx or are they appearing now?
Sorry you're not feeling well. Here are some recent threads on long term lasting side effects of treatment, you are not alone. If you take your time and scroll down the page, you'll probably find more. Hope you start feeling better.
Hi thanks for responding
In Sept. of '03 (3 yr after tx) I drove myself to the hospital thinking I was having a heart attack...had all the symptoms etc. I was admitted overnight for tests and learned it was an anxieity attack. At the time I was taking Welburton, after taking Zoloft for my treatment years, body became tollerant to that & was put on Welbutron (8mo.)...My doctor advised me to stay on the anti-depressant and take adivan for the anxiety attacks. I decided to quit the anti's and have been using the adivan when needed and NOT nearly what my doctor advised me to take... I use exercise to keep my attitude positive but sometimes I succumb to life's stresss and need the adivan.
Now I'm in a nasty stressfull divorce, going to trial and need to provide evidence that I do indeed have anxieity attacks.My doctor doesn't have the time to testify so I'm trying to provide my lawyer with studies, along with my doctors conclusion to prove my case....Gees...I did't know where to start so here I am.
Any help is greatly apprieciated.
Thanks to you and all here.
Most of us who talk about post-tx sides refer to issues which presented DURING treatment and failed to resolve AFTER treatment. I sympathize with your situation, includng the horrible stress of going through a divorce, but I'm not sure you'll be able to construct a solid enough case that points to tx as the culprit for current problems with anxiety. The literature on post-tx effects is nigh to non-existent--I know, I've tried to research it. Can't a case be made for current psych vulnerability, without identifying the cause? At any rate, best of luck to you getting through this hard time..
Sorry you are going thru such stressful times. I would think it would be difficult to prove that your Interferon treatment was causal to your ongoing issues if they didn't begin until three years after you completed treatment. I don't understand why you need to connect the two events to prove you have anxiety? Wouldn't the doctor treating you with anxiety meds cover it in your medical records? How about the hospital records from 03 that show you were diagnosed with anxiety at that time? As Califia stated, it is nearly impossible to find studies and information on lasting side effects from the treatment.
good luck with it
PS. might be time to use those anxiety meds to help you deal with this!